# SDR GLBA2012090700048

- Difficulty date: September 7, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 35,251 hours, 42,588 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP FOUND 2 CRACKS IN THE HORIZONTAL STAB FWD WEB AT HSS 00.0 AND FS 630 AT THE DEICE TUBE HOLE, 1" IN LENGTH.   REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-028.   MAJOR REPAIR
